Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Constant nausea, fatigue, bloated stomach and chest congestion. Cause?

Problem began 2 yrs ago and is getting much worse Constant nausea , EXTREME fatigue , upper abdomen stays bloated and hard as if i were 9 months pregnant. There is also congestion in my front chest (not my lungs) actually in my front chest.Have had xrays and nothing. It has gotton to the point that I can t breathe well, can t walk around the block and can not sleep. 58 yr old female...excellet health, non-smoker, never drink alcohol.
Asked On : Wed, 27 Feb 2013
Answers:  2 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM.
Fatigue has many possible causes and often a couple o tests need to be done to confirm the origin. Your shortness of breath could point to a heart problem, your severe bloated ness could be intestinal but also a collection of fluid(possibly right heart failure). Clearly your symptoms are serious and have been going on for too long a time to ignore. I suggest you see a cardiologist. If he is satisfied he can refer you further.
I trust this helps you.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Internal Medicine Specialist Dr. Venkat Sivayogi 's  Response
The most probable cause of all your symptoms is APD acid peptic disorder , due to excess of gas accumulation yo are facing all these problems , consult a gastroenterogist , mean while you can try with some antacid pills containing pro kinetics such as pantaprazole and itopride combination.
Take care bye
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor